MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant
Catalog Number TSV4B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 07/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implants at tooth sites #36 and #37 were removed due to peri-implantitis.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3:  gender unknown / not provided.A4: patient weight unknown / not provided.D9: device availability unknown / not provided.E1: reporter phone # unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b3: date of event.B4: date of this report.B5: describe event or problem.D10.Concomitant medical products: tsv4b10, imp,tsv,4.1mm,sbm,10, lot: 1269632.G6: type of report.H2: follow up type.H11: additional narrative- a summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP,TSV,4.1MM,SBM,10
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50769590
Report Number0001038806-2026-04778
Device Sequence Number9488339
Product Code DZE
UDI-Device Identifier00889024019225
UDI-Public(01)00889024019225(17)280620(10)1269632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSV4B10
Device Lot Number1269632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown